# SDR MWEA96361

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LT WING TRAP PANEL AFT OUTBD FLANGE REPAIR HAD AN ANGLE CRACK AT THE AFT FLANGE.  INSTALLED ANGLE REPAIR IAW SRM 57-09, FIG 71 SHEET 2.
